# SDR YENA2019062418336

- Difficulty date: June 18, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 68,231 hours, 25,134 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK ODOR TRANSIENT APPROX 10000 FROM ROW 20 AND AFT FROM AIR SUPPLY VENTS; FOUND CONDITION TO BE A LEVEL 1 COMPLIED WITH INFO NOTICE 2017-T015E SECTION A. AIRCRAFT IS OK FOR SERVICE.
